# SDR HEEA956118

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3181J
- Make and model: Bell 206B
- Aircraft serial: 3771
- Engine: Allsn 250C20B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Motor Assy
- Part number: DYLM735011
- Condition: Inop
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINEAR ACTUATOR INOPERATIVE. REPLACED WITH SERVICEABLE ACTUATOR.
